# SDR DALA2022060603919

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 67,483 hours, 31,088 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 HYDRAULIC ODOR IN COCKPIT AND CABIN. CORRECTIVE ACTION: REPAIRED HYD LINE IN LT SIDE WALL TUNNEL OF FWD CARGO. OPS AND LEAK TEST GOOD. NO MORE HYDRAULIC ODOR. (7305716)
